| Lot Number |
SB04327 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Due to the absence of the lens, lenstec was unable to perform a more thorough investigation of the complaint.We are therefore unable to determine a specific cause for the torn lens.Lenstec believes that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Additionally, lenstec is unable to comment on the suitability of the monarch iii used and therefore wishes to advise the user to consult the instructions for use for the correct instruments and method for implantation using the injection process to ensure successful implantation.(b)(4).
Event or Problem Description
Lenstec received an email stating that "during insertion dr.Noticed lens became torn in two places.The incision was enlarged to remove the lens.A different lens was implanted, stitch used, edema noted, waiting to resolve on its own".